# SDR REXA2014053000537

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,677 hours, 24,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR TRACK LIGHTING INOPERATIVE ROW 8 TO ROW 12.  R & R AFT SECTION OF EMER FLOOR LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS TESTED GOOD.
